MathSciNet Relay Station
MathSciNet bibliographic data
MR1113409 90C33 (47H99)
Chang, Shih-Sen; Huang, Nan Jing Generalized strongly nonlinear quasi-complementarity problems in Hilbert spaces. J. Math. Anal. Appl. 158 (1991), no. 1, 194–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement